# SDR B4MR98057

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 1110 TO 1130 LBL 24 SEAT TRACK CORRODED.  FOUND TO BE OUT OF LIMITS IAW B727 SRM 53-10-1.  REMOVED AND REPLACED NEW SEAT TRACK IAW B727 SRM 53-10-5, 51-10-2 AND 51-20-12.  CORROSION TASK CARD NUMBER C53-224-01.  NON-ROUTINE TASK CARD NUMBER 114048.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
